# SDR FDEA201310302646

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 53,765 hours, 32,540 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223528
- Part serial: L01006C
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF, FL 380, RUDDER RATIO, EICAS FOLLOWED IMMEDIATLLY BY LT HYD SYS PRESSURE. CHECKED SYS,  PRESSURE ON STATUS PAGE, IT SHOWED DECREASING.  LT YAW DAMPER, IAW QRH TURNED LT ENG AND LT ELECTRIC PUMPS OFF AND PRESSURE BEGAN INCREASING.  IAW CREW VERBAL LT ENG PRESS AND LT ELEC PRESS LIGHTS NEVER CAME ON, T/S IAW FIM 27-21 FAULT TREE 809, LT YAW DAMPER MODULE FAULTED PRESSURE SYS.  R & R LT HYD PRESSURE SWITCH IAW MM 29-11-17-4  LEAK AND OPS CHECKS GOOD, RAN LT ENG AND LT ELEC HYD PUMP NO FAULTS ENG RUN.
